# SDR FDEA201512043908

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 63,208 hours, 23,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND RT EMER EXIT EGRESS  LIGHT INOPERATIVE.  RT EMER EXIT EGRESS BULB REPLACED.  OPERATIONS TESTED SATISFACTORY.
